# SDR SWAA2025040804678

- Difficulty date: March 12, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT CORNER SCUFF PLATE IS CRACKED<[01] REPAIRED ACB AFT CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 SOPM 20-30-02 SOPM 20-20-02 ALL TASK CARD COMPLETED.  THIS PART WAS INSTALLED ON COSTUMER CARD TTG8Q00Z7RG5.;[02] VERIFIED
